Alert archive / Virginia / Tornado Warnings in 2019
Tornado Warning 19, NWS Blacksburg, VA
NWS Blacksburg, VA issued this tornado warning at Apr 19, 2019, 10:03 AM EDT for Franklin County, Henry County, Virginia. It was in force for 27 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 19, 2019, 10:03 AM EDT (14:03 UTC)
- Expired
- Apr 19, 2019, 10:30 AM EDT
- In force
- 27 min
- Issued by
- NWS Blacksburg, VA
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.0 in
Counties Franklin County, VA, Henry County, VA
The radar
The Roanoke radar (KFCX), 40 km from the middle of the area, began a volume at 14:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 19, 10:25 AM EDT | TSTM WND DMG | 3 W Sydnorsville, VA | CORRECTS TIME OF PREVIOUS TSTM WND DMG REPORT FROM 3 W SYDNORSVILLE, BASED ON RADAR. SEVERAL TREES DOWN ACROSS CROOKED OAK ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Roanoke, VA (KRNK), launched 12:00Z, 2.1 hours before the alert went out and 70 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 36 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 837 m above ground
- 0-6 km bulk shear
- 73 kt
- 0-1 km storm-relative helicity
- 288 m²/s²
- 0-3 km storm-relative helicity
- 381 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted.
029
WFUS51 KRNK 191403
TORRNK
VAC067-089-191430-
/O.NEW.KRNK.TO.W.0019.190419T1403Z-190419T1430Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service BLACKSBURG VA
1003 AM EDT Fri Apr 19 2019
The National Weather Service in BLACKSBURG has issued a
* Tornado Warning for...
Northwestern Henry County in south central Virginia...
South central Franklin County in west central Virginia...
* Until 1030 AM EDT
* At 1003 AM EDT, a severe thunderstorm capable of producing a
tornado was located over Sanville, moving northeast at 40 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Bassett...
Sydnorsville...
Oak Level...
Sanville...
and Stanleytown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3665 8006 3668 8008 3670 8008 3672 8010
3693 7996 3687 7976 3665 8005
TIME...MOT...LOC 1403Z 209DEG 35KT 3668 8008
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
RS2 follow-up statements
639
WWUS51 KRNK 191419
SVSRNK
Severe Weather Statement
National Weather Service BLACKSBURG VA
1019 AM EDT Fri Apr 19 2019
VAC067-089-191430-
/O.CON.KRNK.TO.W.0019.000000T0000Z-190419T1430Z/
Henry VA-Franklin VA-
1019 AM EDT Fri Apr 19 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1030 AM EDT FOR
NORTH CENTRAL HENRY AND SOUTH CENTRAL FRANKLIN COUNTIES...
At 1018 AM EDT, a severe thunderstorm capable of producing a tornado
was located over Oak Level, moving northeast at 40 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Sydnorsville...
Oak Level...
and Stanleytown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
When it is safe to do so, please send your reports of hail of any
size, as well as reports of any wind damage, including downed trees
or large limbs, to the National Weather Service by calling toll free
at 1...8 6 6...2 1 5...4 3 2 4. Reports and pictures can also be
shared on the National Weather Service Blacksburg Facebook page and
on Twitter.
&&
LAT...LON 3678 7998 3691 7989 3687 7976 3675 7995
TIME...MOT...LOC 1418Z 219DEG 35KT 3679 7995
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
RS331
WWUS51 KRNK 191431
SVSRNK
Severe Weather Statement
National Weather Service BLACKSBURG VA
1031 AM EDT Fri Apr 19 2019
VAC067-089-191441-
/O.EXP.KRNK.TO.W.0019.000000T0000Z-190419T1430Z/
Henry VA-Franklin VA-
1031 AM EDT Fri Apr 19 2019
...THE TORNADO WARNING FOR
NORTH CENTRAL HENRY AND SOUTH CENTRAL FRANKLIN COUNTIES HAS
EXPIRED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been allowed to
expire.
A Tornado Watch remains in effect until 500 PM EDT for north central
North Carolina...and south central, southwestern and west central
Virginia.
When it is safe to do so, please send your reports of hail of any
size, as well as reports of any wind damage, including downed trees
or large limbs, to the National Weather Service by calling toll free
at 1...8 6 6...2 1 5...4 3 2 4. Reports and pictures can also be
shared on the National Weather Service Blacksburg Facebook page and
on Twitter.
LAT...LON 3678 7998 3691 7989 3687 7976 3675 7995
TIME...MOT...LOC 1431Z 209DEG 35KT 3709 7974
$$
RSWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Blacksburg, VA wrote its last area forecast discussion before this tornado warning went out at Apr 19, 7:35 AM EDT, 2 hours 28 minutes earlier.
Area forecast discussion, Apr 19, 7:35 AM EDT, 2 hours 28 minutes before
Area Forecast Discussion National Weather Service Blacksburg VA 735 AM EDT Fri Apr 19 2019 .SYNOPSIS... A strong cold front will approach from the west this morning and will move across the region today producing heavy rain and strong to severe storms. An area of upper level low pressure lingers into Saturday resulting in unsettled weather before high pressure builds back in late in the weekend. && .NEAR TERM /THROUGH TONIGHT/... As of 730 AM EDT Friday... No significant changes in the grids except to adjust the timing of precipitation arrival slightly, which is basically about now entering the far western CWA. The leading edge does not contain any lightning but a cluster of stronger storms and convection is moving northeast at 45 mph and will be reaching southwest CWA (Watauga County) in the next 1 to 1.5 hours. Main severe weather prospects still focused on later this afternoon in the eastern half to third of the CWA along with pockets of heavy rainfall across the entire forecast area. Previous Valid Discussion... As of 315 AM EDT Friday... Precipitation associated with the well-advertised incoming event already developed along the Blue Ridge over the past several hours in the strong southerly flow regime. Several bands of convection slowly approaching from the west will be reaching western CWA over the next few hours. Storms are not severe at this time and do not expect they will be strengthening in the early morning but showers and a few thunderstorms are possible. Main show occurs late today per SPC Day 1 outlook showing a threat for significant severe weather as deepening low pressure over the TN Valley moves northeast and impressive wind field develops, 50 to 70+ knot per SPC discussion. In addition, deep moisture plume along and ahead of the front will help destabilize the atmosphere. The Day 1 severe risk is now Moderate across about the the southeast 1/3 of the CWA, including Danville and Lynchburg, with decreasing chances for severe back to the west, to Slight over the Roanoke Valley and Marginal or just general thunder in parts of the TN valley counties. Moderate risk severe outlooks are comparatively rare for our CWA, possibly 2 or 3 times a year per SPC climatology, with the most likely area to occur in the eastern CWA, as is the case today. The primary threat will be wind with lesser chances for tornados and large hail and mainly during the mid to late afternoon with peak heating. Heavy rainfall is also on the table and flash flood watch was considered. WPC will hold a Slight Risk for flash flooding which seems appropriate as the signal for heavy rain sufficient for flash flooding still looks less than convincing for a watch. While the upslope rainfall along the Blue Ridge may produce some moderate to heavy amounts (could see some isolated 3 inch amounts occurring) there is not usually flash flooding in those areas in our CWA (except for Watauga County, NC). The convection itself is obviously of concern but these storms should be rapid movers, with 1-2 inch amounts similar to the April 14-15 event where we issued a decent number of flood advisories but no flash flood warnings. Possibly the most vulnerable area is across parts of the James River valley where flash flood guidance is lowest, less than 1 inch in 1 hour. A short- fused Flash Flood Watch not out of the question as things develop today. Convection will diminish this evening even across the east but chances for rainfall persist in the overnight but mainly stratiform. Temps back off into the 40s by morning. && .SHORT TERM /SATURDAY THROUGH MONDAY NIGHT/... As of 315 AM EDT Friday... A slow moving barotropic, vertically stacked upper low will drift from the central Appalachians, basically right over KBCB, toward the Mid-Atlantic region through the period and will be the primary synoptic feature supporting the sensible weather. While there may be a brief break in the precipitation early Saturday as the main focused line of PVA/dynamics/instability shifts east off the coast, a deformation zone/baroclinic leaf will sag southeastward from Kentucky into far southwest VA/southern WV during the day Saturday, west central VA Sunday, and then toward the Mid-Atlantic by Monday. This pattern will keep clouds and a chance of showers, especially west of the Blue Ridge, Saturday into early Sunday. Clouds could well linger into Sunday, especially west of the Blue Ridge. Monday should finally start to bring more sun. Lapse rates will be rather steep Saturday with a cold pocket of <0C air moving over the region at 850mb. If enough insolation can be realized, some small hail could be possible with the taller/deeper showers and an isolated lightning strike would not be out of the question either. However, given all of our neighbors have currently left thunder out, chose to do the same here, but the threat of both is not zero at this point. It is also interesting to note that some snow may fall at the highest elevations (e.g., Mt. Rogers, Mt. Lake, etc.) with 850mb temperatures below 0C much of Saturday. Rainfall amounts should not be a concern given the lack of deep moisture, with most areas west of the Blue Ridge seeing QPF in the neighborhood of 1/4 to 1/2 inch over the two day period, and areas east of the Blue Ridge seeing even less. The cold air aloft, rain cooled air, and persistent cloud cover will result in much colder, well below normal temperatures Saturday with highs in the 40s west and 50s east, perhaps even only 30s at the highest elevations. Temperatures will begin to moderate a bit Sunday and even more so Monday as the cold pocket aloft moves away from the area and cloud cover begins to diminish, especially across the Piedmont. While a freeze is not expected at this point, may have to watch for possible frost Monday morning. Finally, it will be a bit breezy as the upper low pulls away from the area, but current guidance and the barotropically oriented system suggest that speeds will fall well short of wind advisory criteria. /Confidence in Forecast Parameters/ Temperatures - Moderate to High, Precipitation Probabilities - Moderate, Winds - Moderate, Thunderstorm Threat - Low. && .LONG TERM /TUESDAY THROUGH THURSDAY/... As of 430 AM EDT Thursday... Once upper low exits the northeast United States pattern returns to broad southwest flow and weak 500MB ridging over the east through Thursday. Consensus is fair in the long range guidance with no significant synoptic features impacting the Mid Atlantic region this time frame. High pressure following the deep surface low fills in from the southwest with the high over centered over the Carolinas by Monday night. 850 temperatures warm back into the +10 to +14 range on Monday and remain similar through Thursday. Temperatures will be above normal through the period. Low level moisture trapped under the upper low will just be exiting southwest Virginia Monday morning. Baroclinic zone from the northeast United States across the Ohio Valley may get close enough by Wednesday morning to increase cloud cover north of I-64. Cold front may drop into northern Virginia Thursday with more clouds and a chance of precipitation but confidence is low at this time. && .AVIATION /11Z FRIDAY THROUGH TUESDAY/... As of 730 AM EDT Friday... Precipitation approaching western CWA over the next few hours with deteriorating flight conditions at all TAF sites from west to east. Locally heavy rain today and the potential for thunderstorms, some possibly severe, mainly east-southeast of the Blue Ridge, but have included thunder at all TAF sites during the afternoon. Ceilings and visibilities during the day, and especially in rain showers and thunderstorms, will average mostly MVFR with brief periods of IFR in heavier rain and associated fog. Winds will remain SSE- SSW until late in the day at speeds of 8-12kts with gusts 20-25kts. EXTENDED AVIATION DISCUSSION... The upper low will slowly circulate and drift northeast of the area Saturday. This will bring a deformation zone over the area leaving Saturday with scattered to numerous showers and isolated thunderstorms with periods of MVFR ceilings and visibilities for the most part, especially west of the Blue Ridge. Winds will be gusty from the west and northwest behind this front on Saturday and Saturday night. VFR conditions will return Sunday into Tuesday under weak high pressure and a relatively flat flow aloft. && .RNK WATCHES/WARNINGS/ADVISORIES... VA...None. NC...None. WV...None. && SYNOPSIS...PC NEAR TERM...PC SHORT TERM...RAB LONG TERM...AMS/RAB AVIATION...PC/RAB
Hazardous weather outlook, Apr 19, 4:28 AM EDT, 5 hours 35 minutes before
Hazardous Weather Outlook National Weather Service Blacksburg VA 428 AM EDT Fri Apr 19 2019 NCZ003>006-020-VAZ032>035-043>047-058-059-200830- Surry-Stokes-Rockingham-Caswell-Yadkin-Patrick-Franklin-Bedford- Amherst-Henry-Pittsylvania-Campbell-Appomattox-Buckingham-Halifax- Charlotte- 428 AM EDT Fri Apr 19 2019 This Hazardous Weather Outlook is for north central North Carolina, northwest North Carolina, central Virginia, south central Virginia, southwest Virginia and west central Virginia. .DAY ONE...Today and tonight. There is a Moderate Risk of severe thunderstorms today, primarily this afternoon and evening. Damaging wind gusts will be the main threat. However, large hail and a few tornadoes will also be possible. The stronger thunderstorms will also produce very heavy rainfall that could lead to localized flooding. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. There is a low probability for widespread hazardous weather. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed this afternoon and tonight. Spotters and CoCoRAHs observers are encouraged to send in reports of severe weather, flooding, and rainfall reports. NCZ002-019-VAZ014-016-017-022>024-200830- Alleghany NC-Wilkes-Montgomery-Carroll-Floyd-Roanoke-Botetourt- Rockbridge- 428 AM EDT Fri Apr 19 2019 This Hazardous Weather Outlook is for northwest North Carolina, southwest Virginia and west central Virginia. .DAY ONE...Today and tonight. There is an Enhanced Risk of severe thunderstorms today, primarily this afternoon and evening. Damaging wind gusts will be the main threat. Quarter-sized hail will also be possible and an isolated tornado cannot be ruled out. The stronger thunderstorms will also produce very heavy rainfall that could lead to localized flooding. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. There is a low probability for widespread hazardous weather. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed. Spotters and CoCoRAHs observers are encouraged to send in reports of severe weather, flooding, and rainfall reports. NCZ001-018-VAZ007-009>013-015-018>020-WVZ042>044-507-508-200830- Ashe-Watauga-Tazewell-Smyth-Bland-Giles-Wythe-Pulaski-Grayson-Craig- Alleghany VA-Bath-Mercer-Summers-Monroe-Eastern Greenbrier- Western Greenbrier- 428 AM EDT Fri Apr 19 2019 This Hazardous Weather Outlook is for northwest North Carolina, southwest Virginia, west central Virginia and southeast West Virginia. .DAY ONE...Today and tonight. There is a Slight Risk of severe thunderstorms today, primarily this afternoon and evening. Damaging wind gusts will be the main threat. Quarter-sized hail will also be possible. The stronger thunderstorms will also produce very heavy rainfall that could lead to localized flooding. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. There is a low probability for widespread hazardous weather. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this afternoon and evening. Spotters and CoCoRAHs observers are encouraged to send in reports of severe weather, flooding, and rainfall reports. RAB
In the hours before
Special weather statement, Apr 19, 8:46 AM EDT, 1 hour 17 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
846 AM EDT Fri Apr 19 2019
NCZ003-004-020-191345-
Stokes-Yadkin-Surry-
846 AM EDT Fri Apr 19 2019
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT STOKES, YADKIN, AND
SURRY COUNTIES
Until 945 AM EDT.
At 843 AM EDT, radar indicated strong thunderstorms were located
along a line extending from near Harmony to near Shacktown. Movement
was north at 35 mph.
Winds in excess of 40 mph are possible with these storms.
Locations impacted include...
Mount Airy...
Elkin...
Fairview...
Flat Rock...
and Yadkinville.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 3606 8088 3654 8078 3654 8024 3626 8029
3626 8045 3624 8045 3622 8043 3621 8045
3614 8044 3612 8046 3611 8051 3608 8051
3605 8050
TIME...MOT...LOC 1243Z 199DEG 32KT 3593 8082 3618 8059
RSSpecial weather statement, Apr 19, 9:25 AM EDT, 38 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
925 AM EDT Fri Apr 19 2019
NCZ004-VAZ032-191400-
Stokes-Patrick-
925 AM EDT Fri Apr 19 2019
...A STRONG THUNDERSTORM WILL AFFECT STOKES AND PATRICK...
Until 1000 AM EDT.
At 924 AM EDT, a strong thunderstorm was located over Woodville,
moving north at 50 mph.
Winds in excess of 40 mph and pea size hail are possible with this
storm.
Locations impacted include...
Stuart...
Woolwine...
Ararat...
Fairy Stone State Park...
and Buffalo Ridge.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 3654 8044 3655 8049 3657 8055 3674 8041
3675 8040 3676 8040 3683 8033 3684 8030
3686 8029 3687 8024 3684 8007 3683 8008
3681 8006 3650 8033
TIME...MOT...LOC 1324Z 201DEG 42KT 3652 8044
RSSpecial weather statement, Apr 19, 9:37 AM EDT, 26 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
937 AM EDT Fri Apr 19 2019
NCZ004-VAZ032-043-191400-
Stokes-Henry-Patrick-
937 AM EDT Fri Apr 19 2019
...A STRONG THUNDERSTORM WILL AFFECT STOKES, HENRY, PATRICK...
Until 1000 AM EDT.
At 936 AM EDT, a strong thunderstorm was located near Danbury, moving
north at 45 mph.
Winds in excess of 40 mph and pea size hail are possible with this
storm.
Locations impacted include...
Danbury...
Spencer...
Bassett...
Sandy Ridge...
and Critz.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 3635 8034 3650 8033 3681 8006 3680 8004
3678 8003 3678 8001 3679 8003 3679 8001
3680 8001 3677 7991 3632 8019
TIME...MOT...LOC 1336Z 201DEG 41KT 3644 8025
RSThe office that day
Everything else NWS Blacksburg, VA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 19, 9:25 AM EDT | Special Weather Statement | RNK | Patrick | 35 min |
| Apr 19, 9:41 AM EDT | Tornado Warning | RNK | Patrick | 34 min |
| Apr 19, 10:27 AM EDT | Tornado Warning | RNK | Franklin | 33 min |
| Apr 19, 10:53 AM EDT | Special Weather Statement | RNK | Patrick | 22 min |
| Apr 19, 10:59 AM EDT | Special Weather Statement | RNK | Bedford | 61 min |
| Apr 19, 11:03 AM EDT | Special Weather Statement | RNK | Halifax | 57 min |
| Apr 19, 11:14 AM EDT | Special Weather Statement | RNK | Floyd, Montgomery | 31 min |
| Apr 19, 11:22 AM EDT | Special Weather Statement | RNK | Grayson, Smyth | 38 min |
| Apr 19, 11:32 AM EDT | Severe Thunderstorm Warning | RNK | Grayson, Smyth, Wythe | 28 min |
| Apr 19, 11:33 AM EDT | Special Weather Statement | RNK | Appomattox, Buckingham | 42 min |
| Apr 19, 11:43 AM EDT | Special Weather Statement | RNK | Rockbridge, City of Buena Vista, City of Lexington | 47 min |
| Apr 19, 11:47 AM EDT | Tornado Warning | RNK | Appomattox, Buckingham, Campbell | 43 min |
| Apr 19, 11:57 AM EDT | Severe Thunderstorm Warning | RNK | Rockbridge, City of Buena Vista, City of Lexington | 21 min |
| Apr 19, 12:19 PM EDT | Special Weather Statement | RNK | Franklin, Henry, City of Martinsville | 56 min |
| Apr 19, 12:24 PM EDT | Special Weather Statement | RNK | Giles, Pulaski, City of Galax | 66 min |
| Apr 19, 12:49 PM EDT | Severe Thunderstorm Warning | RNK | Carroll, Grayson | 42 min |
| Apr 19, 1:13 PM EDT | Severe Thunderstorm Warning | RNK | Carroll, Grayson, Pulaski, Wythe, City of Galax | 62 min |
| Apr 19, 1:14 PM EDT | Tornado Warning | RNK | Giles | 31 min |
| Apr 19, 1:39 PM EDT | Areal Flood Advisory | RNK | Carroll, Giles, Grayson, Pulaski, Wythe, City of Galax | 6 hr |
| Apr 19, 1:55 PM EDT | Special Weather Statement | RNK | Grayson | 35 min |
| Apr 19, 1:56 PM EDT | Tornado Warning | RNK | Carroll | 34 min |
| Apr 19, 2:13 PM EDT | Flash Flood Warning | RNK | Grayson | 6 hr |
| Apr 19, 2:27 PM EDT | Flash Flood Warning | RNK | Carroll, Grayson, Pulaski, Wythe, City of Galax | 6 hr |
| Apr 19, 2:37 PM EDT | Severe Thunderstorm Warning | RNK | Henry, Patrick, City of Martinsville | 53 min |
| Apr 19, 2:47 PM EDT | Special Weather Statement | RNK | Bath | 43 min |
| Apr 19, 2:52 PM EDT | Special Weather Statement | RNK | Alleghany, City of Covington | 23 min |
| Apr 19, 2:57 PM EDT | Severe Thunderstorm Warning | RNK | Bath | 18 min |
| Apr 19, 3:05 PM EDT | Severe Thunderstorm Warning | RNK | Henry, Pittsylvania | 55 min |
| Apr 19, 3:45 PM EDT | Severe Thunderstorm Warning | RNK | Pittsylvania, City of Danville | 60 min |
| Apr 19, 3:46 PM EDT | Areal Flood Advisory | RNK | Carroll, Floyd, Franklin, Montgomery, Patrick, Pulaski and 4 more | 6 hr |
| Apr 19, 4:03 PM EDT | Tornado Warning | RNK | Pittsylvania | 27 min |
| Apr 19, 4:16 PM EDT | Tornado Warning | RNK | Halifax | 29 min |
| Apr 19, 4:28 PM EDT | Tornado Warning | RNK | Pittsylvania | 32 min |
| Apr 19, 4:31 PM EDT | Areal Flood Advisory | RNK | Amherst, Appomattox, Bedford, Campbell, Halifax, Pittsylvania and 1 more | 3 hr |
| Apr 19, 4:42 PM EDT | Special Weather Statement | RNK | Amherst, Campbell, City of Lynchburg | 63 min |
| Apr 19, 4:42 PM EDT | Tornado Warning | RNK | Charlotte, Halifax | 33 min |
| Apr 19, 4:43 PM EDT | Flash Flood Warning | RNK | Amherst, Bedford, Campbell, City of Lynchburg | 4 hr |
| Apr 19, 4:48 PM EDT | Tornado Warning | RNK | Halifax | 27 min |
| Apr 19, 4:58 PM EDT | Severe Thunderstorm Warning | RNK | Carroll, Floyd, Pulaski | 62 min |
| Apr 19, 5:04 PM EDT | Severe Thunderstorm Warning | RNK | Amherst, Appomattox | 26 min |
| Apr 19, 5:17 PM EDT | Tornado Warning | RNK | Charlotte, Halifax | 48 min |
| Apr 19, 5:20 PM EDT | Special Weather Statement | RNK | Charlotte | 10 min |
| Apr 19, 5:36 PM EDT | Severe Thunderstorm Warning | RNK | Craig, Giles, Montgomery, Pulaski, Roanoke, City of Radford | 54 min |
| Apr 19, 5:38 PM EDT | Flash Flood Warning | RNK | Halifax | 3 hr |
| Apr 19, 5:39 PM EDT | Tornado Warning | RNK | Buckingham | 51 min |
| Apr 19, 5:46 PM EDT | Tornado Warning | RNK | Charlotte | 33 min |
| Apr 19, 5:52 PM EDT | Tornado Warning | RNK | Charlotte, Halifax | 38 min |
Nearby
Tornado Warnings in Virginia, 2019Every tornado warning in 2019Tornadoes in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.